Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

so it's my 5-6th day on TTO and i woke up to a face full of zits!!! does TTO cause initial breakouts or am I just reacting to it?? I think i'm gonna stop using it sad.gif

Share this post


Link to post
Share on other sites

My advice is use a moisturiser if the TTO is too drying and is causing more pimples and stop using the BP. Use one of them at a time only =/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×